have been on this stuff for 4 months and my stomach so upset im trying the road back supplements please help
Cutting your dose from 1mg twice a day to .5mg twice a day is a 50% reduction and is likely causing you some w/d symptoms. A 50% reduction is quite a bit even after four months. That's MORE than enough time to have a physical dependency. I would suggest that you go from 2mg per day down to say 1.5mg per day. You could take .5mg three times during the day vs the two times you're doing now and you'll most likely feel better. You need to taper slowly and in small increments when tapering down off benzodiazepines. Hope that helps.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can taking levothyroxine make your pregnancy tests negative? I have every symptom of being pregnant?
Posted 30 Apr 2010 • 3 answers
Posted 9 May 2010 • 3 answers
Posted 5 Sep 2012 • 1 answer
Posted 28 Nov 2014 • 3 answers
Posted 26 Aug 2015 • 3 answers